IJPAM: Volume 107, No. 4 (2016)
MEROMORPHIC FUNCTIONS ON ANNULI
Department of Mathematics
Dharwad, 580 003, INDIA
Abstract. The purpose of this paper is to deal with the multiple values and deficiencies on the uniqueness problem of meromorphic functions on annuli, and extend some uniqueness theorems of meromorphic functions dealing with multiple values and deficient values to meromorphic functions on annuli.
Received: January 12, 2016
AMS Subject Classification: 30D35
Key Words and Phrases: Nevanlinna theory, the annulus
Download paper from here.
DOI: 10.12732/ijpam.v107i4.16 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 983 - 995